MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. HYDROMARK BREAST BIOPSY SITE MARKER

DEVICOR MEDICAL PRODUCTS, INC. HYDROMARK BREAST BIOPSY SITE MARKER
Model Number 4010-02-15-T4
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark breast biopsy site marker is used to mark tissue during a percutaneous breast biopsy procedure, be visible under ultrasound for at least 6 week, and be permanently visible by x-ray and mri.The device has not been returned for evaluation, which prevents a full investigation and analysis of a root cause at this time.However, this failure mode has been identified in the risk management file for the effects of potential foreign body reaction with a potential for injury to the patient and/or user.Follow up medical intervention may be necessary.Although it could not be concluded that our device caused or contributed to this event, through evaluation by our medical advisor on similar events, this has been determined to be reportable pursuant to 21 cfr 803.
 
Event or Problem Description
Devicor medical products, inc.Received a report from the user facility stating, a butterfly shaped titanium hydromark marker was placed in (b)(6) 2018.The patient complained of pain since that time and requested removal of the marker.The clip was removed (b)(6) 2019.This has been documented in our system as record # (b)(4).

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE MARKER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8897042
Report Number3008492462-2019-00040
Device Sequence Number16548644
Product Code NEU
UDI-Device Identifier00841911101482
UDI-Public(01)00841911101482(17)210311(10)200044907
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060769
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model Number4010-02-15-T4
Device Catalogue Number4010-02-15-T4
Device Lot Number200044907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;